- Full text PDF available (1)
- This year (0)
- Last 5 years (1)
- Last 10 years (2)
Journals and Conferences
A case of rabbit syndrome, a complication of long-term neuroleptic medication, is reported. It is important to differentiate it from tardive dyskinesia and continuous therapy with an antiparkinsonian agent may be required for control of symptoms of rabbit syndrome.
We report here unusual clinical manifestations in a case of kerosene poisoning. The patient presented with encephalopathy and in the course of stay in the hospital developed renal tubular acidosis, delayed first-degree burns and myocarditis. With supportivetherapy the patient recovered completely and was discharged without any sequelae.
This is a case report of a 23-year-old pregnant woman with uncontrolled hypertension, resulting in delivery of her baby at 28 weeks. Postpartum, she further developed claudication and postprandial abdominal discomfort and was diagnosed with coarctation of the midabdominal aorta. She underwent thoracoabdominal aortic repair from the descending thoracic to… (More)
A 46 years old female, presented with severe fatigue, nypotension ana hyperpigmentation. Her basal serum cortisol level at 8 a.m. was < 1.0 μg/dl which suggested a diagnosis of Addison's disease. An association with latent autoimmune diabetes of adult and autoimmune hypothyroidism led to a diagnosis of Polyglandular Autoimmune Syndrome type II (PAS II). She… (More)